# SDR DHL9872657D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSELAGE UPPER LOBE INTERIOR BS 1070 HAS FRAME TO STR 4 RT CHANNEL CLIP CRACKED.  REPLACED CHANNEL CLIP PER SRM 51-40-3, 4 BY 4.  N/R 5203.
